# SDR HNAA2019091600274

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 48,259 hours, 42,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013194
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  602     33-50  0024580  14SEP19  SBY  CLOSE EMERGENCY FLOOR LIGHT STRIP BETWEEN ROWS 6 & 7 IS INOP. FACT  14SEP19  14:42  SBY. R&R EMERGENCY FLOOR LIGHT STRIP BETWEEN ROWS 6 & 7 IAW AMM 33-50-12. P/N ON LIGHT STRIP 1013194 P/N OFF LIGHT STRIP 1013194.
